# SDR K5LA620J

- Difficulty date: August 5, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N636B
- Make and model: Beech A200
- Aircraft serial: BC61
- Aircraft time: 12,798 cycles
- Engine: Pwa PT6A41
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Switch
- Part number: V31
- Condition: Broken
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LANDING GEAR FAILED TO RETRACT.  GEAR REMAINED DOWN AND LOCKED.  AFTER LANDING IT WAS DETERMINED A WIRE ON THE LANDING GEAR EMERGENCY SAFETY SWITCH HAD BEEN BROKEN OFF DURING INSPECTION AND LUBE OF NOSE GEAR CHAIN.  JACKING THE AIRCRAFT AND DOING A RETRACT CHECK AFTER LUBING THE CHAIN OR ANY TYPE OF GEAR WORK WOULD PREVENT THIS.
